Search - IMAG Access content directly

Filter your results

4 Results
Domains : math.math-it

Perfect codes in Cartesian products of 2-paths and infinite paths

Paul Dorbec , Michel Mollard
The Electronic Journal of Combinatorics, 2006, 12, pp.#65
Journal articles hal-00412652v1
Image document

Volume and entropy of regular timed languages

Eugene Asarin , Aldric Degorre
Preprints, Working Papers, ... hal-00369812v3
Image document

Data consistency conditions in X-ray transmission imaging and their application to the self-calibration problem.

Jérôme Lesaint
Information Theory [math.IT]. Université Grenoble Alpes, 2018. English. ⟨NNT : 2018GREAM036⟩
Theses tel-01896806v2
Image document

Reduction and Fixed Points of Boolean Networks and Linear Network Coding Solvability

Maximilien Gadouleau , Adrien Richard , Eric Fanchon
IEEE Transactions on Information Theory, 2016, 62 (5), pp.2504-2519. ⟨10.1109/TIT.2016.2544344⟩
Journal articles hal-01318072v1